On the asymptotic joint distribution of sample space-time covariance estimators

Bo Li, Marc G. Genton, Michael Sherman

Research output: Contribution to journalArticle

Abstract

We study the asymptotic joint distribution of sample space-time covariance estimators of strictly stationary random fields. We do this without any marginal or joint distributional assumptions other than mild moment and mixing conditions. We consider several situations depending on whether the observations are regularly or irregularly spaced and whether one part or the whole domain of interest is fixed or increasing. A simulation experiment illustrates the theoretical results.

Original languageEnglish (US)
Pages (from-to)228-248
Number of pages21
JournalBernoulli
Volume14
Issue number1
DOIs
StatePublished - Feb 1 2008

Keywords

  • Asymptotic normality
  • Covariance
  • Increasing domain asymptotics
  • Mixing
  • Random field

ASJC Scopus subject areas

  • Statistics and Probability

Fingerprint Dive into the research topics of 'On the asymptotic joint distribution of sample space-time covariance estimators'. Together they form a unique fingerprint.

  • Cite this